# SDR SIMA20240827003

- Difficulty date: August 27, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP. COMPLETE:REMOVED AND REPLACED THE COCKPIT EMERGENCY LIGHT IAW EMB 175 AMM 33-50-03. OPERATIONAL CHECK GOOD.
